U.S. doctors online nowAsk doctors free
Las Vegas, NV
A 31-year-old male asked:

my primary put me on omnicef (cefdinir) for a sinus infection but i feel weak and shaky is that normal from this medication? also feel a lil dizzy? short breath

1 doctor answer2 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Sinusitis: A sinus infection can make you dizzy, an infection can make you feel weak. But none of these are from omnicef (cefdinir). If you are not feeling better, call your doctor, there may be something else going on.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.